# SDR YENA2020122100624

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 64,756 hours, 23,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10549RP
- Condition: Faulted
- Location: Pax Door
- Part time: 54,516 hours, 19,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU EXTERNAL LOAD FAULT INDICATION ON EPSU 10WL IN FWD CABIN, REF AEROMON NR 2020-359485 W/O 2020 160/1.  PERFORMED TSM FAULT ISOLATION ON EPSU EXTERIOR LIGHTS FAULT INDICATION IN EPSU 10WL, IAW TSM 33-51-00-810-808-A STEP 4B (2)(C).  R & R ESCAPE SLIDE RAFT (7501MM) ON DOOR 841, IAW AMM 25-62-44-400-803-A TOOL USED TORQUE P/N: QD2R200 S/N: 0117001261 DUE DATE: JUL-22-2021.  PERFORMED OPERATIONAL TEST, IAW AMM 25-62-44-400-803-A STEP 4D.  TESTS ARE OK.
